MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VAMF3430C150TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Three valiant captivia stent grafts (vamf3430c150tu, vamf3632c150tu and vamf3030c100tu) were implanted during the endovascular treatment of a taa.A follow-up ct scan performed approx.10 years post index procedure , revealed post-surgical changes of tevar.An outpouching from the endograft was observed within the aneurysm sac, measuring up to 80mm in diameter¿an increase from a previously measured 40mm in retrospect.This finding was concerning for a suspected pseudoaneurysm / type iii endoleak, and a type iiib endoleak was subsequently confirmed due to damage of the graft fabric.Additional findings included stable dilation of the aortic sinus (48 x 46 x 48 mm), stable dilation of the descending aorta up to 64mm, stable chronic dissection of the brachiocephalic artery extending to the origin of the right subclavian and common carotid arteries.There was also interval remodeling of chronic emboli in the left lower lobe without evidence of increased clot burden.A stable dissection and aneurysmal dilation of the infrarenal abdominal aorta (up to 34 mm) was noted, along with an unchanged chronic occlusion of the right axillary to bilateral femoral bypass graft.The stable chronic dissection of the brachiocephalic artery and in the abdominal aorta did not occur post the implant of the valiant captiva stent grafts.The valiant captivia did not cause or contribute to the dissections.The chronic occlusion of the right axillary to bilateral femoral bypass graft is unrelated to the tevar or the stent grafts the plan of care for the patient included continuing medications as prescribed, follow-up in 6 months with cta c/a/p, and discussion at a multidisciplinary vascular case conference to determine if another aortic repair is warranted and/or safe, with future treatment to be determined.No additional sequelae were reported, and the patient will be monitored.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: v amf3632c150tu, serial/lot #: (b)(6), ubd: 07-jan-2017, udi#: (b)(4) ; product id: vamf3030c100tu, serial/lot #: (b)(6), ubd: 22-jan-2017, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22466690
Report Number9612164-2025-03383
Device Sequence Number11786341
Product Code MIH
UDI-Device Identifier00643169400146
UDI-Public(01)00643169400146(17)151212
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2015
Device Model NumberVAMF3430C150TU
Device Catalogue NumberVAMF3430C150TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/10/2025
Date Device Manufactured12/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age64 YR
Patient SexMale